MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® 1500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® 1500 SYSTEM
Model Number DIMENSION VISTA® 1500 SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) concerning a falsely depressed lipase (lipl) result obtained on a patient sample on a dimension vista® 1500 intelligent lab system.Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the falsely depressed lipase (lipl) result.Hsc reviewed the information provided by the customer and the instrument data.Quality control (qc) was within acceptable ranges.Repeat testing using the same sample generated an accurate result indicating that the dimension vista® 1500 system and lipase (lipl) assay were performing acceptably.No further issues have been reported.A potential product issue has not been identified.The cause of the event is unknown.The system is fully operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant falsely depressed lipase (lipl) result was obtained on a patient sample on a dimension vista® 1500 intelligent lab system.The discordant result was reported to the physician(s).The same sample was reprocessed on an alternate dimension instrument.The reprocessed result was higher than the discordant result and agreed with the patient's clinical picture.The reprocessed result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant lipl result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® 1500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC - BROOKFIELD
registration number: 1226181
101 silvermine road
brookfield CT 06804
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key14831080
Report Number2517506-2022-00156
Device Sequence Number2367798
Product Code JJE
UDI-Device Identifier00630414949536
UDI-Public00630414949536
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA® 1500 SYSTEM
Device Catalogue NumberSMN 10459469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown